# SDR SWAA2019060733444

- Difficulty date: May 31, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750126
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR TRACK CORRODED BETWEEN BS. 727D+6 TO BS. 727D+8, RBL 13.8 AROUND FASTENER HOLES.          / REPAIRED FLOOR TRACK IAW SRM.
